Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 182, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jul 9, 2015, 7:54 PM CDT for Cimarron County, Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2015, 7:54 PM CDT (00:54 UTC)
- Expired
- Jul 9, 2015, 9:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cimarron County, OK
The radar
The Amarillo radar (KAMA), 174 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 8:20 PM CDT | HAIL 1.75 | 5 Se Boise City, OK | HAIL TO THE SIZE OF GOLF BALLS WAS STILL FALLING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 6:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1324 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
516
WUUS54 KAMA 100054
SVRAMA
OKC025-100200-
/O.NEW.KAMA.SV.W.0182.150710T0054Z-150710T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
754 PM CDT THU JUL 9 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...
* UNTIL 900 PM CDT
* AT 753 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
BOISE CITY...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
BOISE CITY... KEYES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3686 10203 3675 10203 3650 10228 3650 10259
3657 10275 3699 10246
TIME...MOT...LOC 0054Z 219DEG 23KT 3656 10251
HAIL...1.00IN
WIND...60MPH
$$
CE3 follow-up statements
854
WWUS54 KAMA 100113
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
813 PM CDT THU JUL 9 2015
OKC025-100200-
/O.CON.KAMA.SV.W.0182.000000T0000Z-150710T0200Z/
CIMARRON OK-
813 PM CDT THU JUL 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CIMARRON COUNTY UNTIL 900 PM CDT...
AT 811 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOISE CITY...
AND MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
BOISE CITY... KEYES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3686 10203 3675 10203 3655 10226 3657 10275
3699 10246
TIME...MOT...LOC 0113Z 202DEG 25KT 3669 10246
HAIL...1.00IN
WIND...60MPH
$$
CE311
WWUS54 KAMA 100132
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
832 PM CDT THU JUL 9 2015
OKC025-100200-
/O.CON.KAMA.SV.W.0182.000000T0000Z-150710T0200Z/
CIMARRON OK-
832 PM CDT THU JUL 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CIMARRON COUNTY UNTIL 900 PM CDT...
AT 829 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF BOISE CITY...AND MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
BOISE CITY... KEYES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3686 10203 3665 10230 3672 10265 3699 10246
TIME...MOT...LOC 0132Z 202DEG 25KT 3681 10240
HAIL...1.00IN
WIND...60MPH
$$
CE002
WWUS54 KAMA 100146
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
846 PM CDT THU JUL 9 2015
OKC025-100200-
/O.CON.KAMA.SV.W.0182.000000T0000Z-150710T0200Z/
CIMARRON OK-
846 PM CDT THU JUL 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CIMARRON COUNTY UNTIL 900 PM CDT...
AT 843 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF KEYES...AND MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
KEYES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3686 10203 3672 10223 3684 10257 3699 10246
TIME...MOT...LOC 0146Z 202DEG 25KT 3686 10233
HAIL...1.00IN
WIND...60MPH
$$
CEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:38 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 9, 6:38 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 638 PM CDT THU JUL 9 2015 .AVIATION... 00Z TAFS...SCATTERED THUNDERSTORMS ARE MOVING INTO THE WESTERN PANHANDLES THIS EVENING AND ARE EXPECTED TO CONTINUE MOVING EASTWARD AND INCREASING IN COVERAGE. VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION...WHICH IS EXPECTED TO IMPACT THE TAF SITES THIS EVENING AND A CHANCE REMAINS FOR CONVECTION THROUGH THE EARLY MORNING HOURS ON FRIDAY. WINDS WILL REMAIN OUT OF THE SOUTH AT 8 TO 15 KTS...WITH OCCASIONAL GUSTS TO 20 TO 25 KTS AND OF COURSE...VARIABLE AND GUSTY WINDS NEAR THUNDERSTORMS. LOW TO MEDIUM CONFIDENCE IN MVFR CONDITIONS DEVELOPING IN THE MORNING...ESPECIALLY IN AREAS THAT RECEIVED HIGHER RAINFALL. ELSENHEIMER && .PREV DISCUSSION... /ISSUED 407 PM CDT THU JUL 9 2015/ SHORT TERM...TODAY AND TONIGHT. A WEAK SURFACE BOUNDARY REMAINS OVER THE OKLAHOMA PANHANDLE...AND REMNANT OUTFLOW FROM CONVECTION EARLIER TODAY COULD ALSO PROVIDE SOURCES OF LIFT THIS AFTERNOON. AMPLE SURFACE MOISTURE REMAINS IN PLACE ACROSS THE AREA WITH DEWPOINTS IN THE LOW TO MID 60S. CONVECTION STARTING TO FIRE ACROSS THE MOUNTAINS IN NEW MEXICO JUST AHEAD OF THE NEXT UPPER LEVEL SHORTWAVE EXPECTED TO MOVE ACROSS THE PANHANDLES TONIGHT. THIS PARTICULAR SHORTWAVE IS SOMEWHAT WEAKER THAN THE ONE THAT BROUGHT US EXTENDED PERIODS OF SHOWERS AND THUNDERSTORMS LAST NIGHT...HOWEVER...IT SHOULD STILL BE ENOUGH TO SUPPORT THUNDERSTORMS WELL INTO THE EVENING HOURS AND OVERNIGHT. FOR THE SEVERE THREAT...EFFECTIVE BULK SHEAR EXPECTED TO COME IN AROUND 30 KTS THIS EVENING WHICH COULD SUPPORT SOME STRONG TO SEVERE STORMS. PLENTY OF SURFACE BASED INSTABILITY IS EXPECTED TO BE AVAILABLE...THOUGH CLOUD COVER HAS INCREASED SIGNIFICANTLY ACROSS THE AREA OVER THE PAST FEW HOURS AND MAY LIMIT FURTHER HEATING. FORECAST SOUNDINGS SHOWING A FAIR AMOUNT OF CAPE IN THE HAIL GROWTH ZONE SO ANY ORGANIZED SUPERCELLS THAT CAN GET GOING COULD PRODUCE SOME LARGE HAIL...HOWEVER...PWAT VALUES IN THE 1.25-1.75 RANGE INDICATE THAT LOCALIZED FLOODING OR FLASH FLOODING COULD QUICKLY BECOME A CONCERN FOR SLOWER MOVING OR TRAINING STORMS. DAMAGING WINDS ALSO ARE A HAZARD FOR ANY SUPERCELLS...BUT ALSO IF STORMS CONGEAL AND CONTINUE PROPAGATING ACROSS THE AREA DURING THE EVENING HOURS AS SOME MODELS SUGGEST. AN ISOLATED TORNADO CANNOT BE RULED OUT BUT THE OVERALL THREAT IS LOW. ELSENHEIMER LONG TERM...FRIDAY THROUGH NEXT THURSDAY. THUNDERSTORM CHANCES WILL LINGER THROUGH FRIDAY NIGHT...AND CAN/T RULE OUT A COUPLE OF ISOLATED STORMS SATURDAY AFTERNOON...BEFORE UPPER RIDGING BRINGS A PERIOD OF WARMER/DRIER CONDITIONS. SHOWERS AND EMBEDDED THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING AS A WEAK MID/UPPER-LEVEL SHORTWAVE CONTINUES TO MOVE EAST/NORTHEAST ACROSS THE PANHANDLES. A WEAKENING/VEERING LOW-LEVEL JET INTO THE MORNING HOURS MAY ALSO HELP TO SUSTAIN SOME CONVECTION. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING. FORCING FOR ASCENT LOOKS TO BE WEAKER THAN YESTERDAY AND TODAY...WITH NO CONSIDERABLE SHORTWAVE TROUGHS EVIDENT ATTM. HOWEVER A SOUTHWEST FLOW ALOFT DOWNSTREAM OF THE WEST COAST UPPER LOW WILL MAINTAIN WEAK LEE SURFACE TROUGHING ACROSS EASTERN NM. WEAK SURFACE CONVERGENCE NEAR THIS BOUNDARY ALONG WITH DIABATIC HEATING AND SOME SUBTLE DIFFLUENCE ALOFT WILL LIKELY BE SUFFICIENT TO TRIGGER ISOLATED TO SCATTERED CONVECTION DURING THE AFTERNOON AND EVENING HOURS. SOUTHERLY LOW-LEVEL FLOW EAST OF THE LEE TROUGH WILL MAINTAIN RICH LOW-LEVEL MOISTURE...CONTRIBUTING TO MODERATE INSTABILITY. DEEP LAYER SHEAR LOOKS TO BE A BIT WEAKER THAN PREVIOUS DAYS /BULK SHEAR VALUES AROUND 25 KTS/...BUT STILL SUFFICIENT IN COMBINATION WITH THE ANTICIPATED INSTABILITY TO SUPPORT SOME STRONG TO POSSIBLY SEVERE CONVECTION. THUNDERSTORM CHANCES DROP OFF THIS WEEKEND AS THE UPPER RIDGE BUILDS NORTH AND WEST OVER THE REGION. RESULTANT SUBSIDENCE WILL BEGIN TO SUPPRESS RAIN CHANCES...AS THE MID-LEVEL MONSOON TAP IS ALSO SHUNTED WEST OF THE AREA. WITH THE RIDGE STILL IN THE PROCESS OF BUILDING IN SATURDAY AND THE MONSOON PLUME STILL NOT FULLY SHUNTED WESTWARD...COULD SEE A COUPLE ISOLATED STORMS MAINLY ACROSS THE SOUTHWEST TX PANHANDLE SATURDAY AFTERNOON. HOT/DRY JULY CONDITIONS SHOULD THEN TAKE HOLD SUNDAY INTO EARLY NEXT WEEK AS THE UPPER RIDGE BUILDS OVERHEAD. THE RIDGE MAY BE SUPPRESSED ENOUGH BY TUESDAY AND WEDNESDAY TO ALLOW THUNDERSTORM CHANCES TO CREEP BACK INTO THE NORTHERN PANHANDLES AS THE MONSOON TAP IS BENT BACK INTO THESE AREAS. KB && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 18/02
Hazardous weather outlook, Jul 9, 7:10 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 710 PM CDT THU JUL 9 2015 OKZ001>003-TXZ001>020-101100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 710 PM CDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. SOME STORMS THIS EVENING MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY HAZARDS. WHILE THE RISK IS LOW...AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL BUT THE FAR EASTERN PANHANDLES THROUGH 1 AM CDT. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS...WHICH COULD LEAD TO AREAS OF FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES CONTINUE FRIDAY AND FRIDAY NIGHT. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE WITH STRONG WINDS...HAIL...AND LOCALLY HEAVY RAIN. A COUPLE OF ISOLATED THUNDERSTORMS COULD DEVELOP ACROSS THE SOUTHWEST TEXAS PANHANDLE SATURDAY AFTERNOON. THUNDERSTORM CHANCES WILL RETURN TO NORTHERN PARTS OF THE COMBINED PANHANDLES TUESDAY AND WEDNESDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. KB
In the hours before
Local storm report, Jul 9, 3:59 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
359 PM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 7 NNW AMARILLO 35.29N 101.88W
07/08/2015 POTTER TX PUBLIC
NEAR CHERRY AVE AND APPALOOSA RD...A 10 BY 20 FOOT
METAL STORAGE BUILDING SHIFTED ON ITS FOUNDATION AND HAD
SOUTH DOOR BLOWN OUT. OTHER DEBRIS WAS BLOWN AROUND.
&&
EVENT NUMBER AMA1500634
FENNERLocal storm report, Jul 9, 4:34 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
434 PM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL CHANNING 35.68N 102.33W
07/08/2015 E2.75 INCH HARTLEY TX STORM CHASER
HAIL UP TO BASEBALL SIZE
0730 PM HAIL CHANNING 35.68N 102.33W
07/08/2015 E2.00 INCH HARTLEY TX PUBLIC
0733 PM HAIL 3 E CHANNING 35.68N 102.28W
07/08/2015 E1.75 INCH HARTLEY TX STORM CHASER
QUARTER TO GOLF BALL SIZE HAIL
0739 PM HAIL CHANNING 35.68N 102.33W
07/08/2015 E2.50 INCH HARTLEY TX PUBLIC
0754 PM HAIL 7 S CHANNING 35.58N 102.33W
07/08/2015 E2.75 INCH OLDHAM TX STORM CHASER
BASEBALL SIZE HAIL
0842 PM HAIL VALLEY DE ORO 35.45N 102.11W
07/08/2015 E0.88 INCH POTTER TX PUBLIC
0900 PM HAIL DAWN 34.91N 102.20W
07/08/2015 E1.00 INCH DEAF SMITH TX TRAINED SPOTTER
QUARTER SIZE HAIL NEAR DAWN
0916 PM HAIL 5 NE WILDORADO 35.27N 102.18W
07/08/2015 E1.75 INCH OLDHAM TX EMERGENCY MNGR
0930 PM TSTM WND DMG 6 NW AMARILLO 35.26N 101.89W
07/08/2015 POTTER TX PUBLIC
TWO LARGE 25 FOOT OAK TREES WERE UPROOTED AND BLOWN
DOWN.
0930 PM TSTM WND DMG 6 NW AMARILLO 35.26N 101.89W
07/08/2015 POTTER TX EMERGENCY MNGR
SEVERAL TREES DOWN AND ONE POWER LINE DOWN ON CLIFFSIDE
FROM 7000 BLOCK TO SONCY.
0930 PM HAIL 9 NW AMARILLO 35.29N 101.93W
07/08/2015 E1.75 INCH POTTER TX PUBLIC
0930 PM TSTM WND DMG 7 NNW AMARILLO 35.29N 101.88W
07/08/2015 POTTER TX PUBLIC
NEAR CHERRY AVE AND APPALOOSA RD...A 10 BY 20 FOOT
METAL STORAGE BUILDING SHIFTED ON ITS FOUNDATION AND HAD
SOUTH DOOR BLOWN OUT. OTHER DEBRIS WAS BLOWN AROUND.
0932 PM HAIL BUSHLAND 35.19N 102.06W
07/08/2015 E1.00 INCH POTTER TX PUBLIC
0957 PM HAIL 15 S CANYON 34.76N 101.92W
07/08/2015 E2.75 INCH RANDALL TX TRAINED SPOTTER
GOLFBALL TO BASEBALL SIZE HAIL IN HAPPY JUST INTO
RANDALL COUNTY...LASTED 5 MIINUTES ENDED AT 1002 PM.
1000 PM HAIL 2 N VEGA 35.27N 102.43W
07/08/2015 E2.00 INCH OLDHAM TX PUBLIC
EYEWITNESS ESTIMATED TIME.
1138 PM TSTM WND GST 3 SW DALHART 36.03N 102.55W
07/08/2015 M67 MPH HARTLEY TX ASOS
0423 AM FLASH FLOOD 10 S CLARENDON 34.79N 100.90W
07/09/2015 DONLEY TX LAW ENFORCEMENT
DEPUTY REPORTED 5 INCHES OF WATER FLOWING STRONGLY
ACROSS HIGHWAY 70 5 MILES NORTH OF BRICE.
0600 AM FLASH FLOOD 5 ESE WAYSIDE 34.77N 101.47W
07/09/2015 ARMSTRONG TX TX DOT
INTERSECTION OF HIGHWAY 207 AND 285 IS FLOODED AND ONLY
PASSIBLE FOR LARGE TRUCKS AND 4 WHEEL DRIVE VEHICLES.
HIGHWAY 285 IS ALSO FLLODED IN MULTIPLE LOCATIONS
BETWEEN 207 AND WAYSIDE.
&&
EVENT NUMBER AMA1500617 AMA1500621 AMA1500618 AMA1500620 AMA1500619
AMA1500622 AMA1500626 AMA1500623 AMA1500627 AMA1500628 AMA1500633
AMA1500634 AMA1500624 AMA1500625 AMA1500632 AMA1500629 AMA1500630
AMA1500631
EASpecial weather statement, Jul 9, 6:16 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
616 PM CDT THU JUL 9 2015
TXZ006-011-016-100000-
DEAF SMITH TX-HARTLEY TX-OLDHAM TX-
616 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OLDHAM...WESTERN HARTLEY
AND WESTERN DEAF SMITH COUNTIES UNTIL 700 PM CDT...
AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
AMISTAD TO 13 MILES WEST OF BELLVIEW...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
GLENRIO... ROMERO...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3603 10305 3603 10259 3476 10284 3474 10285
3474 10304
TIME...MOT...LOC 2316Z 270DEG 15KT 3586 10302 3490 10331
CESpecial weather statement, Jul 9, 7:04 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
704 PM CDT THU JUL 9 2015
TXZ006-011-016-100045-
DEAF SMITH TX-HARTLEY TX-OLDHAM TX-
704 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OLDHAM...SOUTHWESTERN
HARTLEY AND NORTHWESTERN DEAF SMITH COUNTIES UNTIL 745 PM CDT...
AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
ROMERO TO 8 MILES SOUTHEAST OF GLENRIO...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
SIMMS... GLENRIO... ADRIAN...
ROMERO...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3566 10304 3578 10304 3581 10260 3500 10257
3500 10304 3565 10305
TIME...MOT...LOC 0004Z 270DEG 16KT 3559 10292 3509 10292
CESpecial weather statement, Jul 9, 7:08 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
708 PM CDT THU JUL 9 2015
TXZ001-100100-
DALLAM TX-
708 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR DALLAM COUNTY UNTIL 800 PM CDT...
AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
SEDAN TO 5 MILES NORTHWEST OF CONLEN...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WARE... TEXLINE... CONLEN...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3651 10304 3650 10216 3632 10217 3613 10229
3610 10305
TIME...MOT...LOC 0008Z 226DEG 15KT 3622 10306 3628 10230
CESpecial weather statement, Jul 9, 7:36 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 736 PM CDT THU JUL 9 2015 OKZ002-TXZ003-004-100115- HANSFORD TX-OCHILTREE TX-TEXAS OK- 736 PM CDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OCHILTREE...NORTHERN HANSFORD AND SOUTHERN TEXAS COUNTIES UNTIL 815 PM CDT... AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF GRUVER...OR 18 MILES NORTHWEST OF SPEARMAN...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN HANSFORD AND SOUTHERN TEXAS COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3666 10134 3647 10102 3622 10128 3642 10157 TIME...MOT...LOC 0037Z 229DEG 15KT 3639 10141 CE
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:44 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 61 min |
| Jul 10, 12:25 AM CDT | Areal Flood Advisory | AMA | Beaver | 5 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.